... 6 months I've got down to 100mg slow release twice a day. I've done so much research and just want off this medication due to interaction with other meds I take! So I've slowly tried 100mg one in the morning for 4 days the 4th day all the withdrawals hit me and I took one at night too.
I'm thinking 100mg one day then two the next is the best way for me to go as I'm not one to deal with being uncomfortable- would appreciate input if you guys feel this could work, I know where all different! My biggest worry is there is no lower slow release after the 100 so unsure what I'll do. Thanks
Why not ask your doctor for the regular non-slow release tablets and see how you do. Then begin tapering down the dosage by cutting small pieces off one tablet at a time. Each time you cut a piece off give yourself time to adjust to that dose & then cut some more. You will experience some withdrawal symptoms each time you reduce the dosage, but this is the most comfortable way I found to do it. Your doctor can give you medication to help with the withdrawal symptoms. This is what I did & I am on day 51 with no Tramadol. My doctor has given me a low dose of Ativan to help with the withdrawal. I also take some nutritional supplements which help, too. Good luck to you! it can be done!
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.